Open Access
Translator Disclaimer
November, 1995 The Existence of Absolutely Continuous Local Martingale Measures
Freddy Delbaen, Walter Schachermayer
Ann. Appl. Probab. 5(4): 926-945 (November, 1995). DOI: 10.1214/aoap/1177004600

Abstract

We investigate the existence of an absolutely continuous martingale measure. For continuous processes we show that the absence of arbitrage for general admissible integrands implies the existence of an absolutely continuous (not necessarily equivalent) local martingale measure. We also rephrase Radon-Nikodym theorems for predictable processes.

Citation

Download Citation

Freddy Delbaen. Walter Schachermayer. "The Existence of Absolutely Continuous Local Martingale Measures." Ann. Appl. Probab. 5 (4) 926 - 945, November, 1995. https://doi.org/10.1214/aoap/1177004600

Information

Published: November, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0847.90013
MathSciNet: MR1384360
Digital Object Identifier: 10.1214/aoap/1177004600

Subjects:
Primary: 90A09
Secondary: 46N10 , 47N10‎ , 60G40 , 60G44 , 60H05

Keywords: Arbitrage , equivalent martingale measure , immediate arbitrage , local martingale , martingale , mathematical finance , predictable Radon-Nikodym derivative , representing measure , risk neutral measure , stochastic integration

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.5 • No. 4 • November, 1995
Back to Top